# SDR DALA13050553715

- Difficulty date: October 4, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 44,102 hours, 18,169 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND OTBD AFT BOLT HOLE SHOWS CRACK INDICATION AT LBL 45.5. MX REPAIRED IAW ERA 519357-14, REV O.
